# SDR DALA2018020200663

- Difficulty date: February 1, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 82,111 hours, 36,539 cycles
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Condition: No Test
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE AUTO FIRE SWITCH TEST FAILED.   TROUBLESHOOTED  AUTOFIRE SWITCH IAW WDM 25-65-21 AND PERFORMED A SATISFACTORY OP CHECK IAW AMM 25-61.
